Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Late period, bloating, tiredness, having cramps, dizziness, headache, slight spotting. Taken mini pill. Pregnancy test negative. Advise?

Hi I'm two weeks late for my period. I have for the last month been on the mini pill, but i had a period before taking it and i generally have a period whilst on it. ive run out of the month they gave me and ive still had not period. i am bloated, tired, having cramps, dizziness and having headaches. i took a test this am and it was negative. I did have a bit of spotting for a day or two where my periodshould of been but it was like the beginning colour of a period and no fresh blood.

Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Since you have been on the pill, the chances of pregnancy would be minimal. Yet, you may exclude/confirm pregnancy through a serum beta-hCG assay along with a trans-vaginal sonogram. Your symptoms are non-specific and they could be premenstrual as well as seen in very early pregnancy. Please contact your health care provider for further support. Take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor